PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 54 | 1 | 69-83
Tytuł artykułu

Problèmes aux limites pour des inclusions différentielles sans condition de croissance

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
FR EN
Abstrakty
EN
 Abstract. Applying the topological transversality method of Granas and the a priori bounds technique, we prove some existence theorems for diflerential inclusions of the form x" ∈ F(t, x, x'), x ∈ ℬ, where F is a Carathéodory multifunction with convex, compact values. No growth condition will be imposed on F.
Słowa kluczowe
Rocznik
Tom
54
Numer
1
Strony
69-83
Opis fizyczny
Daty
wydano
1991
otrzymano
1990-05-03
Twórcy
  • Département de Mathématiques et Statistique, Université de Montréal, C. P. 6128, succ. A, Montréal, Canada, H3C 3J7
Bibliografia
  • [1] J. J. Benedetto, Real Variable and Integration, Teubner, Stuttgart 1976.
  • [2] C. Berge, Espaces topologiques, Fonctions multivoques, Dunod, Paris 1959.
  • [3] J. Dugundji and A. Granas, Fixed Point Theory, Vol. 1, Monografie Matematyczne 61', PWN, Warszawa 1982.
  • [4] L. H. Erbe and W. Krawcewicz, Nonlinear boundary value problems for differential inclusions y" e F(x, y, y'), Ann. Polon. Math, (to appear).
  • [5] M. Frigon, Application de la théorie de la transversalité topologique à des problèmes non linéaires pour des équations différentielles ordinaires, Dissertationes Math. 296 (1990), 79 pp.
  • [6] M. Frigon, Théorie de la transversalité topologique appliquée à des problèmes aux limites sans condition de croissance. Rapport CRM-1632, Université de Montréal, Septembre 1969.
  • [7] A. Granas, R. B. Guenther and J. W. Lee, Some existence results for the differential inclusions $y^(k)∈(x, y, ..., y^{(k-1)}), y ∈ ℬ$, C. R. Acad. Sci. Paris Sér. I 307 (1988), 391-396.
  • [8] Some general existence principles In the Carathéodory theory of nonlinear differential systems, J. Math. Pures Appl. (to appear).
  • [9] C. J. Himmelberg, Measurable relations, Fund. Math. 87 (1975), 53-72.
  • [10] T. Pruszko, Topological degree methods in multi-valued boundary value problems, Nonlinear Anal. 5 (1981), 959-973.
  • [11] T. Pruszko, Some applications of the topological degree theory to multi-valued boundary value problems, Dissertationes Math. 229 (1984), 52 pp.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.desklight-ec7e2df0-914c-4c1a-a0a5-bb440c0cb89f
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.